PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 66 | 1 |
Tytuł artykułu

On inclusion relationships of certain subclasses of meromorphic functions involving integral operator

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we introduce some subclasses of meromorphic functions in the punctured unit disc. Several inclusion relationships and some other interesting properties of these classes are discussed.
Rocznik
Tom
66
Numer
1
Opis fizyczny
Daty
wydano
2012
online
2016-07-24
Twórcy
autor
Bibliografia
  • Carlson, B. C., Shaeffer, B. D., Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal. 15 (1984), no. 4, 737-745.
  • Cho, N. E., Noor, K. I., Inclusion properties for certain classes of meromorphic functions associated with Choi-Saigo-Srivastava operator, J. Math. Anal. Appl. 320 (2006), no. 2, 779-786.
  • Cho, N. E., Kwon, O. S. and Srivastava, H. M., Inclusion relationships for certain subclasses of meromorphic functions associated with a family of multiflier transformations, Integral Transforms Spec. Funct. 16 (2005), no. 8, 647-659.
  • Dziok, J., Srivastava, H. M., Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput. 103 (1999), no. 1, 1-13.
  • Hohlov, E. Y., Operators and operations in the class of univalent functions, Izv. Vyssh. Uchebn. Zaved. Mat., (1978), no. 10 (197), 83-89 (in Russian).
  • Jung, I. B., Kim, Y. C. and Srivastava, H. M., The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl. 176 (1993), no. 1, 138-147.
  • Kumar, V., Shukla, S. L., Certain integrals for classes of p-valent meromorphic functions, Bull. Austral. Math. Soc. 25 (1982), no. 1, 85-97.
  • Miller, S. S., Differential inequalities and Caratheodory functions, Bull. Amer. Math. Soc. 81 (1975), 79-81.
  • Noor, K. I., On certain classes of meromorphic functions involving integral operators, JIPAM. J. Inequal. Pure Appl. Math. 7 (2006), no. 4, Article 138, 8 pp. (electronic).
  • Noor, K. I., On subclasses of close-to-convex functions of higher order, Internat. J. Math. Math. Sci. 15 (1992), no. 2, 279-290.
  • Noor, K. I., On new classes of integral operators, J. Nat. Geom. 16 (1999), no. 1-2, 71-80.
  • Noor, K. I., On close-to-convex and related functions, Ph. D. Thesis, University of Wales, Swansea, U. K., 1972.
  • Noor, K. I., On quasiconvex functions and related topics, Internat. J. Math. Math. Sci. 10 (1987), no. 2, 241-258.
  • Noor, K. I., Noor, M. A., On integral operators, J. Math. Anal. Appl. 238 (1999), no. 2, 341-352.
  • Noor, K. I., Thomas, D. K., Quasiconvex univalent functions, Internat. J. Math. Math. Sci. 3 (1980), no. 2, 255-266.
  • Padmanabhan, K., Parvatham, R., Properties of a class of functions with bounded boundary rotation, Ann. Polon. Math. 31 (1975/76), no. 3, 311-323.
  • Pinchuk, B., Functions of bounded boundary rotation, Israel J. Math. 10 (1971), 6-16.
  • Ruscheweyh, S., New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109-115.
  • Selvaraj, C., Karthikeyan, K. R., Some inclusion relationships for certain subclasses of meromorphic functions associated with a family of integral operators, Acta Math. Univ. Comenian. (N. S.) 78 (2009), no. 2, 245-254.
  • Yuan, S.-M., Liu, Z.-M. and Srivastava, H. M., Some inclusion relationships and integral-preserving properties of certain subclasses of meromorphic functions associated with a family of integral operators, J. Math. Anal. Appl. 337 (2008), no.1, 505-515.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2012_66_1_63-73
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.